Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 121, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Jun 25, 2014, 6:50 PM CDT for 4 counties in Texas. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2014, 6:50 PM CDT (23:50 UTC)
- Expired
- Jun 25, 2014, 7:18 PM CDT
- In force
- 28 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Bandera County, TX, Medina County, TX, Real County, TX, Uvalde County, TX
The radar
The Laughlin AFB radar (KDFX), 99 km from the middle of the area, began a volume at 23:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDLF), launched 12:00Z, 11.8 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1327 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 801 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.9
The text
As transmitted, in the capitals the NWS used until 2016.
422 WUUS54 KEWX 252350 SVREWX TXC019-325-385-463-260030- /O.NEW.KEWX.SV.W.0121.140625T2350Z-140626T0030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 650 PM CDT WED JUN 25 2014 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... BANDERA COUNTY... NORTHWESTERN MEDINA COUNTY... SOUTHEASTERN REAL COUNTY... NORTHEASTERN UVALDE COUNTY... * UNTIL 730 PM CDT. * AT 644 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES NORTHEAST OF VANDERPOOL TO BANDERA...AND MOVING SOUTHWEST AT 15 MPH. * SOME LOCATIONS IN THE WARNING INCLUDE TARPLEY...UTOPIA AND RIO FRIO. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 2988 9947 2977 9896 2951 9931 2962 9982 TIME...MOT...LOC 2350Z 050DEG 15KT 2980 9945 2973 9914 $$
1 follow-up statement
478 WWUS54 KEWX 260018 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 718 PM CDT WED JUN 25 2014 TXC019-325-385-463-260029- /O.CAN.KEWX.SV.W.0121.000000T0000Z-140626T0030Z/ MEDINA TX-REAL TX-UVALDE TX-BANDERA TX- 718 PM CDT WED JUN 25 2014 ...THE SEVERE THUNDERSTORM WARNING FOR BANDERA...NORTHEASTERN UVALDE...SOUTHEASTERN REAL AND NORTHWESTERN MEDINA COUNTIES IS CANCELLED... LAT...LON 2988 9947 2977 9896 2951 9931 2962 9982 TIME...MOT...LOC 0019Z 050DEG 15KT 2972 9956 2965 9925 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 6:40 PM CDT, 10 minutes earlier.
Area forecast discussion, Jun 25, 6:40 PM CDT, 10 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 640 PM CDT WED JUN 25 2014 .AVIATION... SEVERAL AREAS OF CONVECTION CONTINUE THIS EVENING. WILL CONTINUE VCTS FOR KSAT AND KSSF FOR A COUPLE OF MORE HOURS AND REASSESS. THE SAN ANTONIO METRO REMAINS ON THE WESTERN END OF CONVECTION ASSOCIATED WITH A NORTHWARD SURGING BOUNDARY. CONVECTION HAS ENDED FOR KAUS AND WILL NOT MENTION ANYTHING IN THE EVENING HOURS. A RETURN OF MVFR AND IFR IS EXPECTED OVERNIGHT AS RICH LOW LEVEL MOISTURE REMAINS IN PLACE ACROSS SOUTH CENTRAL TEXAS. HIGH-RES MODELS CONTINUE TO SHOW ANOTHER ROUND OF CONVECTION AROUND DAYBREAK SIMILAR TO THIS MORNING. THE MORNING CONVECTION SHOULD END AROUND LATE MORNING. WILL HANDLE THIS WITH VCTS AT THE I-35 TAF SITES WITH A TEMPO FOR THE SAN ANTONIO SITES. CONFIDENCE IS TOO LOW TO MENTION AFTERNOON CONVECTION. AFTERNOON CHANCES WILL BE DEPENDENT ON DESTABILIZATION AND THE STRENGTH OF THE SEABREEZE BOUNDARY MOVING INTO THE CWA IN THE AFTERNOON. HAMPSHIRE && .PREV DISCUSSION... /ISSUED 330 PM CDT WED JUN 25 2014/ SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)... ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS CONTINUED ACROSS SOUTH CENTRAL TEXAS DUE TO A MOIST AIRMASS (PWS 1.7 TO 2 INCHES) WITH INSTABILITY DEVELOPING DUE TO SOLAR HEATING UNDERNEATH AN UPPER LEVEL TROUGH CENTERED OVER CENTRAL TEXAS. SHOWERS AND THUNDERSTORMS WILL DECREASE THIS EVENING AS THE AIRMASS STABILIZES SOMEWHAT WITH SUNSET. THE TROUGH WILL NOT MOVE MUCH OVERNIGHT INTO THURSDAY AND MAY EVEN GET REENERGIZED BY AN UPPER LEVEL SHORT-WAVE MOVING INTO WEST TEXAS THIS AFTERNOON. THE MOIST AIRMASS REMAINS NEAR AND TO THE EAST OF THE TROUGH. EXPECT SHOWERS AND THUNDERSTORMS TO REDEVELOP TOWARD MORNING SIMILAR TO EARLIER TODAY AND ALONG AN ENHANCED SEABREEZE DURING THE AFTERNOON. THERE COULD BE SOME LOCALLY HEAVY RAINFALL THAT MAY CAUSE SOME FLOODING PROBLEMS. THE SHOWERS AND THUNDERSTORMS DECREASE THURSDAY EVENING AS THE AIRMASS AGAIN STABILIZES. LONG TERM (FRIDAY THROUGH WEDNESDAY)... MODELS CONTINUE THEIR TRENDS TO WEAKEN THE TROUGH INTO A SHEAR AXIS WHILE STRENGTHENING THE SUBTROPICAL RIDGE OVER THE SOUTHWESTERN STATES. THE AIRMASS ALOFT SLOWLY DRIES WITH WARMING MID LEVEL TEMPERATURES OVER THE NEXT FEW DAYS. SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE EASTERN HALF OF SOUTH CENTRAL TEXAS FRIDAY INTO THIS WEEKEND DURING THE DAYTIME INTO EVENING HOURS AS WEAK TROUGHING AND INSTABILITY REMAINS. SHOWERS AND THUNDERSTORMS WILL BECOME MAINLY FORCED BY THE SEABREEZE AND CONFINED TO AREAS NEAR THE COASTAL PLAINS NEXT WEEK AS THE RIDGE BUILDS EAST INTO TEXAS. CLIMATE... SAN ANTONIO INTERNATIONAL AIRPORT HAS RECORDED 2.98 INCHES OF RAIN AS OF 11 AM. THE RECORD FOR TODAY JUNE 25TH IS 3.27 SET IN 1973. FOR JUNE...IT IS THE 12TH WETTEST DAY ON RECORD. IT IS POSSIBLE THAT THE RECORD WILL BE BROKEN. IF THE RECORD IS BROKEN...IT WILL CLIMB INTO THE TOP 5 FOR ANY JUNE DAY. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 73 90 74 92 76 / 30 40 20 20 10 AUSTIN BERGSTROM INTL AIRPORT 72 90 74 92 76 / 30 40 20 20 10 NEW BRAUNFELS MUNI AIRPORT 72 90 73 93 75 / 30 50 20 20 10 BURNET MUNI AIRPORT 71 88 72 90 74 / 20 30 10 10 10 DEL RIO INTL AIRPORT 75 94 76 95 77 / 20 - - - - GEORGETOWN MUNI AIRPORT 72 89 73 90 74 / 20 40 20 20 10 HONDO MUNI AIRPORT 73 92 73 93 75 / 20 30 20 20 - SAN MARCOS MUNI AIRPORT 72 90 73 92 75 / 30 50 20 20 10 LA GRANGE - FAYETTE REGIONAL 75 89 75 91 76 / 30 60 20 40 20 SAN ANTONIO INTL AIRPORT 75 90 75 92 76 / 30 50 20 20 10 STINSON MUNI AIRPORT 75 90 75 92 76 / 30 50 20 20 10 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...26 SYNOPTIC/GRIDS...17 PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, Jun 25, 4:14 AM CDT, 14 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 414 AM CDT WED JUN 25 2014 TXZ171>173-183>194-202>209-217>225-228-260915- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 414 AM CDT WED JUN 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... TODAY THROUGH EARLY THIS EVENING...SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED OVER THE EASTERN TWO-THIRDS OF SOUTH CENTRAL TEXAS. A FEW THUNDERSTORMS COULD TRAIN OVER THE SAME AREAS AND PRODUCE HEAVY DOWNPOURS OF 1 TO 2 INCHES. MINOR FLOODING OF POOR DRAINAGE AREAS IS POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Jun 25, 2:24 PM CDT, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
224 PM CDT WED JUN 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM HEAVY RAIN RUNGE 28.89N 97.71W
06/25/2014 M5.55 INCH KARNES TX COCORAHS
24 HOUR RAINFALL ENDING AT 830 AM THIS MORNING.
0902 AM FLASH FLOOD 2 W LIVE OAK 29.56N 98.38W
06/25/2014 BEXAR TX CITY OFFICIAL
OLD OCONNOR RD AT LOOKOUT CLOSED DUE TO FLASH FLOODING
0912 AM HEAVY RAIN 2 NNE ALAMO HEIGHTS 29.51N 98.45W
06/25/2014 M2.78 INCH BEXAR TX MESONET
RAINFALL SINCE 730 AM
0915 AM HEAVY RAIN 4 NE HOLLYWOOD PARK 29.63N 98.44W
06/25/2014 M3.02 INCH BEXAR TX MESONET
0918 AM HEAVY RAIN 5 E HOLLYWOOD PARK 29.60N 98.41W
06/25/2014 M3.52 INCH BEXAR TX MESONET
BETWEEN OCONNOR AND CLASSEN ROADS JUST SOUTH OF 1604
0921 AM FLASH FLOOD 1 N SAN ANTONIO 29.44N 98.48W
06/25/2014 BEXAR TX DEPT OF HIGHWAYS
I-35 AT SAN PEDRO...LOWER LEVEL CLOSED DUE TO FLASH
FLOODING
0922 AM HEAVY RAIN 2 ESE HOLLYWOOD PARK 29.59N 98.46W
06/25/2014 M3.25 INCH BEXAR TX AMATEUR RADIO
RAINFALL SINCE 8 AM. THOUSAND OAKS AT ADOBE TRAIL.
0929 AM FLASH FLOOD LIVE OAK 29.55N 98.35W
06/25/2014 BEXAR TX DEPT OF HIGHWAYS
FLASH FLOODING AT I-35 AT TOEPPERWEIN
0934 AM FLASH FLOOD 2 WNW CONVERSE 29.52N 98.34W
06/25/2014 BEXAR TX DEPT OF HIGHWAYS
410 EASTBOUND TO I-35 SOUTHBOUND RAMP CLOSED DUE TO
FLASH FLOODING
0941 AM HEAVY RAIN 3 NW LIVE OAK 29.59N 98.38W
06/25/2014 M3.09 INCH BEXAR TX MESONET
RAINFALL SINCE 730 AM. STAHL RD AT JUDSON RD.
1004 AM FLASH FLOOD 3 NNE LEON VALLEY 29.54N 98.59W
06/25/2014 BEXAR TX CITY OFFICIAL
FLOODING AT VERBENA RD AT SOUTHWELL
1013 AM HEAVY RAIN 3 NNW LEON VALLEY 29.53N 98.64W
06/25/2014 M2.91 INCH BEXAR TX MESONET
BETWEEN CLIFFBRIER DR AND TEZEL RD. RAINFALL SINCE 730
AM.
1023 AM HEAVY RAIN 3 ENE CASTLE HILLS 29.54N 98.48W
06/25/2014 M2.95 INCH BEXAR TX ASOS
AT SAN ANTONIO INTL AIRPORT
1039 AM HEAVY RAIN 2 N TERRELL HILLS 29.51N 98.44W
06/25/2014 M3.83 INCH BEXAR TX MESONET
RAINFALL SINCE 730 AM.
1040 AM HEAVY RAIN 4 NE HOLLYWOOD PARK 29.63N 98.44W
06/25/2014 M3.40 INCH BEXAR TX MESONET
RAINFALL SINCE 7 AM
1042 AM HEAVY RAIN 3 NNE SEA WORLD 29.50N 98.67W
06/25/2014 M3.01 INCH BEXAR TX MESONET
RAINFALL SINCE 7 AM
1110 AM FLASH FLOOD 2 SSE HELOTES 29.54N 98.68W
06/25/2014 BEXAR TX DEPT OF HIGHWAYS
LESLIE RD AT BRAUN CLOSED DUE TO FLASH FLOODING
1120 AM FLASH FLOOD 3 N LEON VALLEY 29.54N 98.61W
06/25/2014 BEXAR TX DEPT OF HIGHWAYS
LOCKILL RD AT WHITE BONNET CLOSED DUE TO FLOODING
0100 PM HEAVY RAIN LIVE OAK 29.55N 98.34W
06/25/2014 M2.12 INCH BEXAR TX EMERGENCY MNGR
RAINFALL OVER A 2 HOUR PERIOD
&&
EVENT NUMBER EWX1400593 EWX1400585 EWX1400586 EWX1400587 EWX1400588
EWX1400589 EWX1400590 EWX1400594 EWX1400591 EWX1400592 EWX1400595
EWX1400596 EWX1400597 EWX1400598 EWX1400599 EWX1400600 EWX1400601
EWX1400602 EWX1400603
CVPSpecial weather statement, Jun 25, 3:44 PM CDT, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 344 PM CDT WED JUN 25 2014 TXZ204-205-219-220-252115- ATASCOSA-BEXAR-FRIO-MEDINA- 344 PM CDT WED JUN 25 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ATASCOSA... NORTHEASTERN FRIO...SOUTHWESTERN BEXAR AND SOUTHEASTERN MEDINA COUNTIES UNTIL 415 PM CDT... AT 340 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR DEVINE...MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... NATALIA... NOONAN... PEARSON... LYTLE... LACOSTE... ROSSVILLE... MIDWAY... MACDONA... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS. LAT...LON 2942 9869 2908 9868 2902 9891 2919 9912 TIME...MOT...LOC 2044Z 234DEG 25KT 2920 9890
Special weather statement, Jun 25, 5:01 PM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 501 PM CDT WED JUN 25 2014 TXZ218-219-252245- FRIO-ZAVALA- 501 PM CDT WED JUN 25 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ZAVALA AND WESTERN FRIO COUNTIES UNTIL 545 PM CDT... AT 455 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR BATESVILLE...MOVING SOUTHEAST AT 5 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MAINLY RURAL AREAS OF EASTERN ZAVALA AND WESTERN FRIO COUNTIES. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS. LAT...LON 2880 9931 2868 9956 2895 9968 2903 9950 TIME...MOT...LOC 2201Z 331DEG 6KT 2891 9954
Special weather statement, Jun 25, 5:52 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 552 PM CDT WED JUN 25 2014 TXZ185>187-252315- BANDERA-KERR-REAL- 552 PM CDT WED JUN 25 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHWESTERN BANDERA... EXTREME NORTHEASTERN REAL AND WESTERN KERR COUNTIES UNTIL 615 PM CDT... AT 550 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR KERR WILDLIFE MANAGEMENT AREA...OR 23 MILES WEST OF KERRVILLE...MOVING SOUTHWEST AT 5 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MAINLY RURAL AREAS OF CENTRAL KERR...EXTREME NORTHEASTERN REAL AND EXTREME NORTHWESTERN BANDERA COUNTIES. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS. LAT...LON 2990 9957 3010 9974 3022 9949 3008 9936 TIME...MOT...LOC 2252Z 053DEG 3KT 3009 9951
Local storm report, Jun 25, 6:08 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
608 PM CDT WED JUN 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM FLASH FLOOD PLEASANTON 28.96N 98.49W
06/25/2014 ATASCOSA TX LAW ENFORCEMENT
6-8 VEHICLES STRANDED WITH WATER UP TO THE
HEADLIGHTS...SEVERAL ROADS CLOSED IN THE TOWN WITH WATER
2 AND A HALF FEET DEEP IN PLACES
&&
EVENT NUMBER EWX1400604
SBSLocal storm report, Jun 25, 6:15 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
615 PM CDT WED JUN 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 PM FLASH FLOOD PLEASANTON 28.96N 98.49W
06/25/2014 ATASCOSA TX LAW ENFORCEMENT
HIGHWAY 281 IN TOWN IS FLOODED WITH A FEW FEET OF WATER
ACROSS THE ROADWAY
&&
EVENT NUMBER EWX1400605
SBSThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 7:03 PM CDT | Special Weather Statement | EWX | Burnet | 42 min |
| Jun 24, 8:08 PM CDT | Areal Flood Advisory | EWX | Burnet | 112 min |
| Jun 25, 7:14 AM CDT | Flash Flood Warning | EWX | DeWitt, Karnes | 3 hr |
| Jun 25, 7:45 AM CDT | Areal Flood Advisory | EWX | Bexar, Guadalupe, Wilson | 105 min |
| Jun 25, 8:24 AM CDT | Flash Flood Warning | EWX | Bexar, Comal | 3 hr |
| Jun 25, 9:06 AM CDT | Areal Flood Advisory | EWX | Travis | 114 min |
| Jun 25, 9:36 AM CDT | Areal Flood Advisory | EWX | Williamson | 114 min |
| Jun 25, 9:42 AM CDT | Flash Flood Warning | EWX | Bexar | 2 hr |
| Jun 25, 10:28 AM CDT | Areal Flood Advisory | EWX | DeWitt, Karnes | 2 hr |
| Jun 25, 10:39 AM CDT | Areal Flood Advisory | EWX | Burnet, Williamson | 111 min |
| Jun 25, 11:36 AM CDT | Areal Flood Advisory | EWX | Bexar | 114 min |
| Jun 25, 3:44 PM CDT | Special Weather Statement | EWX | Medina | 31 min |
| Jun 25, 5:01 PM CDT | Special Weather Statement | EWX | Zavala | 44 min |
| Jun 25, 5:12 PM CDT | Areal Flood Advisory | EWX | Zavala | 108 min |
| Jun 25, 5:25 PM CDT | Areal Flood Advisory | EWX | DeWitt, Karnes | 2 hr |
| Jun 25, 5:36 PM CDT | Areal Flood Advisory | EWX | Atascosa, Karnes, Wilson | 114 min |
| Jun 25, 5:52 PM CDT | Special Weather Statement | EWX | Kerr | 23 min |
| Jun 25, 6:07 PM CDT | Flash Flood Warning | EWX | Atascosa | 113 min |
| Jun 25, 6:54 PM CDT | Areal Flood Advisory | EWX | Frio | 2 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.